Vol. 62, No. 2, 1976

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
On irreducible spaces. II

James Robert Boone

Vol. 62 (1976), No. 2, 351–357
Abstract

A topological space is said to be irreducible if every open covering has an open refinement that covers the space minimally. Irreducibility is a fundamental property related to cardinality conditions for open coverings. In this paper, a constructive proof is presented to establish that the weak 𝜃-refinable spaces of Smith are irreducible. Various results concerning cardinality conditions for open coverings follow as corollaries. Some examples are included.

Mathematical Subject Classification 2000
Primary: 54D20
Milestones
Received: 11 April 1974
Revised: 22 October 1975
Published: 1 February 1976
Authors
James Robert Boone